MathSciNet Relay Station
MathSciNet bibliographic data
MR1951820 (2004c:40003) 40A05 (05A19 33E20 40G99 44A10)
Sofo, A. Summation of series via Laplace transforms. Rev. Mat. Complut. 15 (2002), no. 2, 437–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement